BTRIPP (btripp) wrote,
BTRIPP
btripp

Holy Shit ...

Man ... this stuff is wiping me out ... it's the lowest dose of effexor and I was all dizzy, stuff was shiny (like in a migraine) and I'm getting all sorts of freaky muscle pain in my head, face, and neck. I was trying to get something done, but had to go to bed for a couple of hours. I was afraid that I wasn't going to be able to tolerate this stuff ... how can people STAND these effects?


Visit the BTRIPP home page!



Subscribe

  • Well, that happened (again) ...

    I was sitting in Starbucks, trying not to fall asleep reading, when the odd urge to write a poem surfaced. Given that I think I wrote all of one…

  • So, this happened ...

    My previous therapist had been encouraging me to dip a toe back into writing poetry. I explained how that had all gone sideways for me back before I…

  • Multi-Media ... just for you!

    OK, so now I have a "sample" page featuring one poem for every month of the 1994 collection ... one down, 11 to go (well, and then more to go beyond…

  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 1 comment